# SDR USAA20090803BA045

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2810M0505
- Condition: Faulty
- Location: Smoke Detection
- Part time: 37,409 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 704 - EN ROUTE CLT TO FRA.  ATTEMPTED REBOOT OF IN-FLIGHT ENTERTAINMENT SYSTEM IN FLIGHT AND GOT AN AUTO-SHUTDOWN DUE TO BULK AVIONICS SMOKE LIGHT (INDICATION).  THIS CAUSED OVERHEAD LIGHTS AND CALL BELLS TO FAIL.  THE FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  PERFORMED A RESET ON SDCU ONE AND SDCU TWO.  REMOVED AND REPLACED SMOKE DETECTION CONTROL UNIT (SDCU).
